Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Meggy

Can I dab extra BP for the spot treaments?

Recommended Posts

I'm in the 3rd week of doing regimen now! Break out, heals in a week, break out again..yea I know it's common, and I'm being patient to see the result. The best improvement is that I notice my nose's pores got smaller and it doesn't have as much whiteheads as before! ...but the pimples are just annoying.......I know that I should follow the regimen, but sometimes I just can't help to not put extra BP for spot treatment after moisturizing....

Can I use the AHA for spot treatment? Am I still too early for adding AHA in the regimen? I have some flaking around the hair line but not redness, and I'm using almost one bump of BP.

BTW, my left side of face is pretty clear now, but the right side is getting worst.. Should I put more BP on my right side???Is it bad that I use the concealer which has salicylic acid when I'm on regimen?

Product I use: Dan's cleanser, BP, and moisturizer

spot treatment: neutrogena on the spot

Share this post


Link to post
Share on other sites

I'd wait a little longer to add the AHA into your regimen. If you're still at one pump, your skin will still need time to keep adjusting until it can handle two pumps, and adding in the AHA while your skin is still adjusting can be a bit harsh on your skin.

Just keep doing what you're doing, and keep increasing the amount of BP you're using until you're using the full two pumps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×